# SDR AALA2020022549023

- Difficulty date: February 23, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 63,797 hours, 23,912 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD JUMP SEAT FLASHLIGHT BATTERY LIGHT DID NOT FLASH. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER STANDARD PRACTICES.
